Generating functions for multiple zeta star values
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 343-360.

Nous étudions les fonctions génératrices des valeurs des fonctions polyzêta ζ * (s 1 ,...,s m ) dans le cadre général. Ces fonctions génératrices établissent un lien entre les nombres polyzêta et les sommes d’Euler multiples, ce qui nous permet d’exprimer chaque valeur polyzêta en termes de sommes d’Euler multiples alternées, et notamment réduire la longueur des blocs de deux dans les sommes résultantes.

We study generating functions for multiple zeta star values in general form. These generating functions provide a connection between multiple zeta star values and multiple Euler sums, which allows us to express each multiple zeta star value in terms of multiple alternating Euler sums, and specifically, reduce the length of blocks of twos in the resulting sums.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1084
Classification : 11M32,  11M35,  05A15,  30B10,  30D05,  39B32
Mots clés : Multiple zeta star value, multiple zeta value, generating function, Euler sum
@article{JTNB_2019__31_2_343_0,
     author = {Hessami Pilehrood, Khodabakhsh and Hessami Pilehrood, Tatiana},
     title = {Generating functions for multiple zeta star values},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {343--360},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {2},
     year = {2019},
     doi = {10.5802/jtnb.1084},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1084/}
}
TY  - JOUR
AU  - Hessami Pilehrood, Khodabakhsh
AU  - Hessami Pilehrood, Tatiana
TI  - Generating functions for multiple zeta star values
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2019
DA  - 2019///
SP  - 343
EP  - 360
VL  - 31
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1084/
UR  - https://doi.org/10.5802/jtnb.1084
DO  - 10.5802/jtnb.1084
LA  - en
ID  - JTNB_2019__31_2_343_0
ER  - 
Hessami Pilehrood, Khodabakhsh; Hessami Pilehrood, Tatiana. Generating functions for multiple zeta star values. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 343-360. doi : 10.5802/jtnb.1084. http://archive.numdam.org/articles/10.5802/jtnb.1084/

[1] Borwein, Jonathan M.; Bradley, David M.; Broadhurst, David J.; Lisoněk, Petr Special values of multiple polylogarithms, Trans. Am. Math. Soc., Volume 353 (2001) no. 3, pp. 907-941 | Article | MR 1709772 | Zbl 1002.11093

[2] Brown, Francis Mixed Tate motives over , Ann. Math., Volume 175 (2012) no. 2, pp. 949-976 | Article | MR 2993755 | Zbl 1278.19008

[3] Flajolet, Philippe; Salvy, Bruno Euler sums and contour integral representations, Exp. Math., Volume 7 (1998) no. 1, pp. 15-35 | Article | MR 1618286 | Zbl 0920.11061

[4] Hessami Pilehrood, Khodabakhsh; Hessami Pilehrood, Tatiana An alternative proof of a theorem of Zagier, J. Math. Anal. Appl., Volume 449 (2017) no. 1, pp. 168-175 | Article | MR 3595198 | Zbl 06675584

[5] Hessami Pilehrood, Khodabakhsh; Hessami Pilehrood, Tatiana Multiple zeta star values on 3-2-1 indices (2018) (https://arxiv.org/abs/1806.10510)

[6] Hessami Pilehrood, Khodabakhsh; Hessami Pilehrood, Tatiana; Tauraso, Roberto New properties of multiple harmonic sums modulo p and p-analogues of Leshchiner’s series, Trans. Am. Math. Soc., Volume 366 (2014) no. 6, pp. 3131-3159 | MR 3180742 | Zbl 1308.11018

[7] Hessami Pilehrood, Khodabakhsh; Hessami Pilehrood, Tatiana; Zhao, Jianqiang On q-analogs of some families of multiple harmonic sums and multiple zeta star value identities, Commun. Number Theory Phys., Volume 10 (2016) no. 4, pp. 805-832 | Article | MR 3636675 | Zbl 1404.42058

[8] Hoffman, Michael E. The algebra of multiple harmonic series, J. Algebra, Volume 194 (1997) no. 2, pp. 477-495 | Article | MR 1467164 | Zbl 0881.11067

[9] Linebarger, Erin; Zhao, Jianqiang A family of multiple harmonic sum and multiple zeta star value identities, Mathematika, Volume 61 (2015) no. 1, pp. 63-71 | Article | MR 3333961 | Zbl 1308.11019

[10] Ohno, Yasuo; Zudilin, Wadim Zeta stars, Commun. Number Theory Phys., Volume 2 (2008) no. 2, pp. 325-347 | Article | MR 2442776 | Zbl 1228.11132

[11] Zagier, Don Evaluation of the multiple zeta values ζ(2,...,2,3,2,...,2), Ann. Math., Volume 175 (2012) no. 2, pp. 977-1000 | Article | MR 2993756 | Zbl 1268.11121

[12] Zhao, Jianqiang Identity families of multiple harmonic sums and multiple zeta star values, J. Math. Soc. Japan, Volume 68 (2016) no. 4, pp. 1669-1694 | Article | MR 3564447 | Zbl 1355.11089

Cité par Sources :